# SDR SWAA2021050359913

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE R1 DOOR FOUND BEAM #5 CRACKED / REMOVED AND INSTALLED NRE R1 DOOR BEAM #5 P/N 141A6536-15M REF B737-7 SRM 51-40-02-09-0 AND SWA T/C WORK INSTRUCTION #5241-C-14093-N9 STEP 2.B.(3) AND DW9#141A6535
